# SDR MWEA020237

- Difficulty date: April 12, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Clip
- Part number: 4911499510
- Condition: Inadequate
- Location: Station Xrs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ATTACH FITTING AT BULKHEAD XRS 69, BETWEEN STRINGER 21 THROUGH 22 RIGHT WING TO FACILITATE OTHER MAINTENANCE.  --  NEW CLIP NEEDED DUE TO BUILD UP OF REPAIR ON STRINGER. FABRICATED AND INSTALLED CLIP.
